# SDR SWAA2013072918633

- Difficulty date: July 18, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 21,251 hours, 12,463 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: BAC1604
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB STATION 92.70, STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
